| Model Number |
1012270-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat an unknown lesion.A 190cm ht bmw universal ii guide wire (gw) was opened for use when it was noticed that the tip of the wire was kinked.The guide wire was not used in the patient.A new bmw was used for the procedure without issue.A 2.0x8mm mini trek balloon dilatation catheter (bdc) was advanced without issue and ruptured on the first inflation to unknown atmospheres (atm).A new mini trek was used to successfully complete the procedure.There were no reported adverse patient effects and no clinically significant delays in the procedure.No additional information was provided.